MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL TRUESPAN 0 DEGREE PLGA; SOFT-TISSUE ANCHOR, BIOABSORBABLE

MEDOS INTERNATIONAL SARL TRUESPAN 0 DEGREE PLGA; SOFT-TISSUE ANCHOR, BIOABSORBABLE
Model Number 228160
Medical Device Problem Codes Break (1069); Migration (4003)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/05/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Udi: (b)(4) investigation summary: according to the information provided, it was reported that during an unknown procedure the suture for two truespan meniscal repair system plga 0 degree broke and the implants were coming out.The complaint device is not being returned, it was discarded by the customer, therefore unavailable for a physical evaluation.Since the complaint device was discarded, we cannot determine a root cause for the reported failure.If additional information is received in the future, we will reopen the complaint and perform the investigation as appropriate.A manufacturing record evaluation was performed for the finished device lot number: 6l29071, and no non-conformances related to the reported complaint condition were identified.At this point in time, no corrective action is required, and no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.
 
Event or Problem Description
It was reported by the sales rep that during a meniscal repair procedure on (b)(6) 2021, it was observed that the suture on the truespan 0 degree plga device broke and the implants were coming out.Another like device was used to complete the procedure without a delay reported.There were no adverse patient consequences reported.No additional information was provided.

Brand Name
TRUESPAN 0 DEGREE PLGA
Common Device Name
SOFT-TISSUE ANCHOR, BIOABSORBABLE
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin blanc 38
le locle CH-24 00
SZ  CH-2400
MDR Report Key11349149
Report Number1221934-2021-00600
Device Sequence Number16998320
Product Code MBI
UDI-Device Identifier10886705026036
UDI-Public10886705026036
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K153667
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/05/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2022
Device Model Number228160
Device Catalogue Number228160
Device Lot Number6L29071
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/05/2021
Initial Report FDA Received Date02/19/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1